The spectrum of differential operators with almost constant coefficients II

Autor(en): Behncke, H 
Stichwörter: EQUATIONS; Mathematics; Mathematics, Applied; POTENTIALS; SCHRODINGER-OPERATORS; SYSTEMS
Erscheinungsdatum: 2002
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volumen: 148
Ausgabe: 1
Startseite: 287
Seitenende: 305
Zusammenfassung: 
The absolutely continuous spectrum of differential operators of the form Ly = w(-1)Sigma(k=0)(n)(-1)(k)(p(k)y((k)))((k)) on L-2([9, infinity), w) is determined. With p(n)(x), w(x) > 0 the coefficients p(k) are assumed to satisfy (p) over tilde (k) (x) = (p(k) y(2k)w(-1))(x) --> c(k), y = (w (.) p(n)(-1))(1/2n). If the coefficients satisfy some additional smoothness and decay conditions, the absolutely continuous part H-ac of any self-adjoint extension of L is unitarily equivalent to the operator of multiplication by P(x) = Sigma(0)(n) c(k)x(2k) on L-2([0, infinity)). Several extensions of this result as well as examples are shown. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 03770427
DOI: 10.1016/S0377-0427(02)00586-1

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on May 21, 2024

Google ScholarTM

Check

Altmetric